I had a liver transplant a year ago this month. I have always had a bigger stomach since my transplant which I thought would go away. My stomach gets really hard when I have to urinate, or after I eat and sometimes just randomly. I don't think is normal but my Doctors say there is nothing wrong. I had a scan of my stomach and it showed no fluids. Yet my ankles still swell up every single day. My toes and some of my foot is numb. I get tingling in my feet everyday, like they are asleep. I feel like I am pregnant most of the time with my stomach being so swollen. Is anya of this normal
once one has the incision, the abdominal muscles are weak and many patients have similar complaints as you. prograf may cause peripheral neuropathy which can explain the numbness symptoms--your docs might need to decrease youir dose or refer you to a neurologist for evaluation
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.